# SDR UPS98226495

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Part number: 503FAD11
- Condition: Contaminated
- Location: Lt Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOST CAPTAINS AIRSPEED INDICATOR ON TAKEOFF ROLL CONTINUED TAKEOFF NOTICED STBY AIRSPEED INDICATOR INOP AT 10,000 FT, WINDSHEAR/GRD PRX CAME ON THROUGH 500 FT.  AFTER TAKEOFF LOST EPR 3, 2, 1 ABOUT 10 SECONDS APART THROUGH 12,000.  FOUND NUMEROUS WORMS AND WATER IN CAPT'S PITOT SYS, FLUSHED SYS WITH NITROGEN, ALL DEBRIS REMOVED.  PERFORMED PITOT/STATIC TEST PER MM 34-12 -06 .  SYS OPS CHK OK.  REMOVED AND REPLACED NR 1 ADC PRECAUTIONARY DUE TO WATER IN PITOT LINE P/N ON AND OFF 503FAD1-1, S/N ON 1881 OFF 1702.
